# SDR IXXA06SMN045S

- Difficulty date: January 16, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING OUTBOARD FLAP SKIN LWR PART DENTED 1 STA XF 390.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-2-5 FIG 2 (SHEET 3), TR NR 57-91 DATED 09-30-01.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED DAMAGED SECTION.  FABRICATED REPAIR DOUBLER (AL2024T3 0.040) IAW DC8 SRM 57-2-5 FIG 2 (SHEET 3), DC8 SRM 57-7-1 FIG 4 ITEM Q, U, TR#57-94 DATED.  CLEANED, TREATED AND PRIMED REPAIR DOUBLER INNER FACE IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED REPAIR DOUBLER IAW DC8 SRM 57-2-5 FIG 2 (SHEET 3, 4), DC8 SRM 51-1-1 (HYSOL), DC8 SRM 51-1-21.
